MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number GCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, remains implanted in the eye.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that post implant of the intraocular lens into the patient¿s left eye, intraocular pressure (iop) spiked at the 1-day post-op visit.Reportedly there was patient complication and/or related injury, iop spike requiring treatment was not sight threatening.The lens currently remains implanted in the patient¿s left eye.The patient is taking diamox to reduce the iop.Surgeon uses a wound assisted technique for implantation but during implantation the iol popped from wound and was assisted in to the anterior chamber (ac) during insertion.There was no patient complication and/or related injury.Patient has recovered.No further information provided.
 
Additional Manufacturer Narrative
Corrected data: the model number (zcb00) was entered inadvertently entered in the initial emdr report which is incorrect.The correct device model is ''gcb00'' which has being corrected in this supplemental mdr report.This report is being filed on an international device; tecnis 1-piece iol, model gcb00 that has a similar device, tecnis 1-piece iol model pcb00 which is distributed in the unites states under pma p980040.Device evaluation: the clinical investigation will be covered under the clinical study for this device.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8542087
Report Number2648035-2019-00484
Device Sequence Number11198513
Product Code HQL
UDI-Device Identifier05050474620605
UDI-Public(01)05050474620605(17)211114
Combination Product (Y/N)Y
Initial Reporter CountryAU
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Model NumberGCB00
Device Catalogue NumberGCB0000200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer01/10/2020
10/25/2020
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date02/01/2020
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Date Report Sent to FDA01/01/2005